Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Myself and boyfriend having red itchy bumps on chest, leg, back and arms. Itching occurs only at night. Reason for itching?

for the past few months i and my boyfriend having been itching rapidly without reason we both have red bumps throughout of intire bodys and the itching only ocurs at night we thought it to be bed bugs but have yet not found any indication of bugs in the bed , the red itchy bumps reside on manly legs chest back and arms ..none on the face or neck ...please help us figure this mess out so we can get some sleep onc e more
Asked On : Sat, 5 May 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Jan 2014
hi. seems to be suffering from scabies. After a scrub bath, Apply 5% permethrin starting from neck downwards on to the whole body. Leave it overnight for at least 8 hours. Next day wash all your clothes and beddings too. Repeat after 1 week if required. Both of you should be treated simultaneously
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor